MathSciNet Relay Station
MathSciNet bibliographic data
MR407857 (53 #11627) 57D25 (58C25 57A10)
Percell, Peter Presentations of $3$-manifolds arising from vector fields. Trans. Amer. Math. Soc. 221 (1976), no. 2, 361–377.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement